# SDR UPS00831989

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FUSELAGE SKIN HAS HEAVY CORROSION AT STA 690 BTWN STR 31L-31R.  REPAIRED AREA IAW 8110-3 APPROVED DH SK 706-984.
